# SDR FDEA201506091728

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112513
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY LONGERON SPLICE FITTING FOUND CRACKED AT STA 5-135 LONGERON 34R.  SPLICE FABRICATED IAW DWG A5A7112 REV D.  R & R IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
